# SDR 96ZZZX4937

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181A
- Make and model: Cessna 310R
- Aircraft serial: 310R0014
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 082210045
- Condition: Cracked
- Location: Rt Inb Gear Door
- Part time: 11,482 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PILOT SELECTED GEAR DOWN, HAD A RIGHT GEAR UNSAFE LIGHT.  CYCLING AND CRANKING GEAR DID NOT HELP.  LANDING WAS MADE WITHOUT INCIDENT.  THE SIDE BRACE WAS OVER CENTER, BUT THE DOWNLOCK WAS NOT MADE.  THE CAUSE WAS THE INBOARD GEAR DOOR FORWARD HINGE BRACKET WAS CRACKED AND PULLED OFF OF BOTTOM ATTACHING SCREWS ALLOWING DOOR TO PIVOT FORWARD AND HANG-UP ON LOWER SKIN PREVENTING THE RIGHT GEAR FROM FULLY LOCKING.
